Advertisement

Mathematische Annalen

, Volume 313, Issue 1, pp 161–188 | Cite as

Homogeneous twistor spaces and nilpotent orbits

  • Andrew Swann
Mathematics Subject Classification (1991):Primary 53C25; Secondary 14L30, 22E46, 32L25, 32M10, 58E15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Andrew Swann
    • 1
  1. 1. Department of Mathematical Sciences, University of Bath, Claverton Down, Bath BA2 7AY, England (e-mail: A.F.Swann@maths.bath.ac.uk) GB

Personalised recommendations